# SDR SWAA2021120142252

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-71B
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRACK AT AFT CARGO BAY LBL 17 WL 155 BS 767. ; / [01] EVALUATED CRACK; FOUND LENGTH TO BE 0.150; MAX ALLOWABLE IS 0.10 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [02] VERIFIED OUT OF LIMITS; [03] REMOVED ACB CARGO TRACK BS 727+4-867; LBL 17; WL 155 IAW SRM 51-40-02-0G-0.; [04] LOCATED; DRILLED AND DEBURRED NEW ACB CARGO TRACK BS 727+4-867; LBL 17; WL 155 IAW SRM 51-40-05-0G-0; DWG# 146A7500. OK TO INSTALL TRACK; [05] VERIFIED CORRECTIVE ACTIONS 3 AND 4.; [06] INSTALLED NEW ACB CARGO TRACK BS 727+4-867; LBL 17; WL 155 IAW SRM 51-40-02-0G-0; DWG# 146A7500.; [07] VERIFIED CORRECTIVE ACTION 6.; [08] UPDATED PARTS TABLE; [09] VERIFIED STEPS COMPLETE.; [10] ALL STEPS COMPLETE
